# SDR SWAA2022100352100

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 15,789 hours, 7,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG SMELL LIKE 'HOT CLUTCH' REPORTED BY FLIGHT ATTENDANT IN FIRST FIVE ROWS OF CABIN. NO ABNORMAL INDICATIONS IN COCKPIT; ENGINES AND FLIGHT INSTRUMENTS. SMELL BECAME STRONG APPROXIMATELY 15 MIN STRONG SMELL LIKE &#34;HOT CLUTCH&#34; REPORTED BY FLIGHT ATTENDANT IN FIRST FIVE ROWS OF CABIN. NO ABNORMAL INDICATIONS IN COCKPIT ENGINES AND FLIGHT INSTRUMENTS. SMELL BECAME STRONG APPROXIMATELY 15 MINUTES INTO FLIGHT. AT CLIMB POWER AND APPROXIMATELY 23000 FEET. / [01] REMOVED AND REPLACED EQUIPMENT COOLING FILTER I/A/W AMM 21-27-01; REMOVED AND REPLACED BOTH RECIRCULATION AIR FILTERS I/A/W AMM 21-25-01; PERFORMED SMOKE OR FUNDS IN CABIN CONDITIONAL INSPECTION I/A/W AMM 05-51-56 NO DEFECTS NOTED AT THIS TIME.
